# SDR AALA202301234436

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737823
- Aircraft serial: 44454
- Aircraft time: 7,491 hours, 2,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 18033H7852
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL SNAPPING HEARD FROM FIRST OFFICER R1 WINDSHIELD. ELECTRICAL BURNING SMELL NOTED.   MAINTENANCE FOUND WINDSHIELD CRACKED. REPLACED WINDSHIELD PER JOB CARD 09C21056004.** (CLOSED)
